# SDR SWAA012018

- Difficulty date: July 16, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 30,072 hours, 29,938 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C26864
- Part serial: 528
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LANDING, LOST HYD SYS A, FOUND # 0 SPOILER ACTUATOR CRACKED.                         R&R SPOILER ACTUATOR PER MM.
